Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Computing mu-bases from algebraic ruled surfaces 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2016, 卷号: 46, 页码: 125-130
Authors:  Shen, Li-Yong
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Rational ruled surface  Planar directrix  mu-Basis  Parametrization  
Proper reparametrization of rational ruled surface 期刊论文
JOURNAL OF COMPUTER SCIENCE AND TECHNOLOGY, 2008, 卷号: 23, 期号: 2, 页码: 290-297
Authors:  Li, Jia;  Shen, Li-Yong;  Gao, Xiao-Shan
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
algebraic ruled surface  algebraic curve  proper reparametrization  improper support